# SDR 95ZZZM108

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- Propeller: Rotol R3544123F13
- System (JASC): 6111 · Propeller Blade Section
- Part: Sleeve
- Part number: 6607132886
- Condition: Worn
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PROP ASSEMBLY REMOVED FOR A REPORTED VIBRATION.  FURTHER INSPECTION REVEALED MOVEMENT WAS NOTED OUTBOARD OF THE COUNTER WEIGHT ASSEMBLY ON ALL FOUR BLADES.  THIS MOVEMENT WAS DEEMED UNSERVICEABLE PER DOWTY CM 61-10-36 CHECK SECTION PG 501-506.  ASSEMBLY WAS DISASSEMBLED FOR SHIPMENT TO DOWTY AEROSPACE AVIATION SERVICES FOR FURTHER INSPECTION AND OVERHAUL.  AFTER DISASSEMBLY OIL WAS FOUND IN THE HUB AREA.  S/D - THE REPORTED DISCREPANCY WAS VERIFIED BY THE SERVICE SHOP AND DETERMINDED TO BE THE RESULT OF A WORN SEAL GROOVE IN THE HUB AND WEAR BEYOND MANUAL LIMITS IN THE BLADE INNER SLEEVES.  (M)
